MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DEPUY CMW 2 20G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US DEPUY CMW 2 20G; BONE CEMENT : BONE CEMENT
Catalog Number 3322020
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2015, the patient had an right total knee arthroplasty.Depuy components including depuy cement and implants were utilized during this procedure.On (b)(6) 2024, the patient had a revision of right total knee to address pain, swelling, discomfort, instability and difficulty ambulating.Limited range of motion was also alleged.Operative findings were noted that the tibial tray was grossly loose at tibial tray/cement.Doi: (b)(6) 2015.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: e1: reporter is a legal professional.D6, h4: the information provided regarding the manufacturing date and implantation date are identified to be conflicting.Continued follow-up is being conducted and any additional information received will be reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Product description- depuy cmw 2 20g.Product code- 3322020.Lot no- 8280491.Quantity of manufactured- (b)(4).Date of manufacturing- 2016-03-30.Expiry date- 2019-02-28.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> product description- depuy cmw 2 20g.Product code- 3322020.Lot no- 8280491.Quantity of manufactured- (b)(4).Date of manufacturing- 2016-03-30.Expiry date- 2019-02-28.Device history review
=
> a manufacturing record evaluation was performed for the finished device [lot/serial/batch] number, and no non-conformances / manufacturing irregularities were identified.

Brand Name
DEPUY CMW 2 20G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21762187
Report Number1818910-2025-04953
Device Sequence Number15576012
Product Code LOD
UDI-Device Identifier10603295168621
UDI-Public(01)10603295168621(17)20190228(10)8280491
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number3322020
Device Lot Number8280491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale